# SDR UALA2008122607006

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 32,644 hours, 11,700 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE LOOP-B FAULT DISPLAYED ON UPPER ECAM SCREEN - ENG 2.  CREW COMMENTS:  ECAM APPEARS INTERMITTENTLY  PERFORMED CFDS BITE CK OF FDU.  TEST OK.  PERFORMED FIRE TEST.  TESTS OK.  NO MESSAGES.
